# SDR FDEA200906242277

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: ACA72261
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FIRST LAYER WEB AT 5 O'CLOCK POSITION DURING HFEC OPEN HOLE INSP ON 0.520 INCH HOLES AT MAIN CARGO DOOR LWR JAMB NR 7 SUPPORT FITTING AT HOLE NR B.  REAMED TO DIAMETER 0.540 INCH IAW SRM 51-31-01 VOLUME II, REVISION 40. REPAIR CARRIED OUT ON WEB IAW EA 1-5310-132111. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
